Scholion.ai

Estimation of additive regression models with known links

O. B. LINTON, W. HÄRDLE

Biometrika · 1996 · Volume 83 · Issue 3

DOI: 10.1093/biomet/83.3.529

Abstract

SUMMARY We consider estimation of an additive nonparametric regression model with known link function. The asymptotic distribution of this regression estimate is given. The practical performance is investigated via an application to the study of migration between East and West Germany.

Enable JavaScript for citation tools and additional paper interactions.